Alert archive / Kentucky / Wind Advisories in 2008

Wind Advisory 14, NWS Jackson, KY

December 19, 200833 counties in Kentucky

NWS Jackson, KY issued this wind advisory at Dec 19, 2008, 9:27 AM EST for 33 counties in Kentucky. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2008, 9:27 AM EST (14:27 UTC)
Expired
Dec 19, 2008, 6:49 PM EST
In force
9 hr
Issued by
NWS Jackson, KY
All 33 counties

Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-12-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-12-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 905 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
409 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
905 m²/s²
0-3 km storm-relative helicity
974 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KJKL 191427
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
927 AM EST FRI DEC 19 2008

...HIGH WINDS EXPECTED TODAY...

.STRONG AND GUSTY SURFACE WINDS AHEAD OF COLD FRONT WILL MAKE 
CONDITIONS HAZARDOUS THIS AFTERNOON AND EVENING. SUSTAINED SOUTHWEST
WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE.
HIGH MOUNTAIN PASSES ALONG THE KENTUCKY AND VIRGINIA BORDER COULD SEE
STRONGER GUSTS IN EXCESS OF 50 MPH. THE COLD FRONT WILL MOVE THROUGH
THE INTERSTATE 75 CORRIDOR AROUND 5 PM AND AREAS FURTHER EAST BY
MIDNIGHT.

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-192230-
/O.NEW.KJKL.WI.Y.0014.081219T1427Z-081220T0600Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE
927 AM EST FRI DEC 19 2008

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST SATURDAY. 

.STRONG AND GUSTY SURFACE WINDS AHEAD OF COLD FRONT WILL MAKE 
CONDITIONS HAZARDOUS THIS AFTERNOON AND EVENING. SUSTAINED SOUTHWEST
WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE.
HIGH MOUNTAIN PASSES ALONG THE KENTUCKY AND VIRGINIA BORDER COULD
SEE STRONGER GUSTS IN EXCESS OF 50 MPH. THE COLD FRONT WILL MOVE
THROUGH THE INTERSTATE 75 CORRIDOR AROUND 5 PM AND AREAS FURTHER EAST
BY MIDNIGHT. EXPECT WINDS TO BEGIN TO DECREASE SHORTLY AFTER THE COLD
FRONTAL PASSAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
WIND GUSTS FROM 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

SCHOETTMER
2 follow-up statements
000 
WWUS73 KJKL 192047
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
347 PM EST FRI DEC 19 2008

...HIGH WINDS EXPECTED TODAY...

.STRONG AND GUSTY SURFACE WINDS ASSOCIATED WITH AN ADVANCING COLD
FRONT WILL CONTINUE TO MAKE CONDITIONS HAZARDOUS THIS EVENING.
SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH
WILL BE POSSIBLE. HIGH MOUNTAIN PASSES ALONG THE KENTUCKY AND
VIRGINIA BORDER COULD SEE STRONGER GUSTS IN EXCESS OF 50 MPH. THE
COLD FRONT WILL MOVE THROUGH EASTERN KENTUCKY BY MIDNIGHT.

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-200500-
/O.CON.KJKL.WI.Y.0014.000000T0000Z-081220T0600Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE
347 PM EST FRI DEC 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. 

.STRONG AND GUSTY SURFACE WINDS ASSOCIATED WITH AN ADVANCING COLD
FRONT WILL CONTINUE TO MAKE CONDITIONS HAZARDOUS THIS EVENING...
ESPECIALLY FOR AREA HIGHWAYS AND LAKES. SUSTAINED SOUTHWEST WINDS OF
20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE. HIGH MOUNTAIN
PASSES ALONG THE KENTUCKY AND VIRGINIA BORDER COULD SEE STRONGER
GUSTS IN EXCESS OF 50 MPH. THE COLD FRONT WILL MOVE THROUGH EASTERN
KENTUCKY BY MIDNIGHT. EXPECT WINDS TO BEGIN TO DECREASE SHORTLY AFTER
THE COLD FRONTAL PASSAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
WIND GUSTS FROM 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

SCHOETTMER/DUSTY
000 
WWUS73 KJKL 192349
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
649 PM EST FRI DEC 19 2008


KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-200100-
/O.CAN.KJKL.WI.Y.0014.000000T0000Z-081220T0600Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE
649 PM EST FRI DEC 19 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELED THE WIND
ADVISORY. 

ALTHOUGH BRISK WINDS ARE STILL GUSTING NEAR 30 MPH AT TIMES...THEY
HAVE DIMINISHED BELOW ADVISORY CRITERIA SINCE THE AFTERNOON...AND
SHOULD CONTINUE TO SHOW AN OVERALL WEAKENING TREND TONIGHT.

$$

HAL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Dec 19, 6:32 AM EST, 2 hours 55 minutes earlier.

Area forecast discussion, Dec 19, 6:32 AM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
632 AM EST FRI DEC 19 2008

.SHORT TERM.../TODAY THROUGH MONDAY NIGHT/

THE MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE TIMING OF THE COLD
FRONT WHICH IS MOVING THROUGH THE AREA TODAY. ALL THE MODELS SPED UP
THE COLD FRONT AND THE FORECAST REFLECTS THE FASTER TIMING. MOST OF
THE PRECIPITATION WITH THIS FRONT SHOULD BE OUT AHEAD OF THE FRONT.
THE WIND SHIFT AND THE COLDER AIR WILL BE EVIDENT AS THE FRONT PASSES
ACROSS EASTERN KENTUCKY. THE FRONT SHOULD BE ENTERING EASTERN
KENTUCKY ABOUT 3 PM AND WILL BE THOUGH PIKE COUNTY BY ABOUT MIDNIGHT.
MOST OF THE ENERGY WITH THIS SYSTEM WILL BE THE RIGOROUS LOW
PRESSURE SYSTEM WHICH WILL BE OVER THIS MORNING AND THEN MOVE QUICKLY
ACROSS CENTRAL INDIANA AND OHIO AND BE LOCATED OVER YOUNGSTOWN BY 1
PM TODAY. THE WIND WILL BE KICKING UP SOME TODAY AND WE BE SEEING
SOME GUSTS UP TO 40 MPH DURING THE AFTERNOON TODAY. THIS FRONT WILL
NOT GET TOO FAR TO THE SOUTH BEFORE HEADING BACK UP THIS WAY AS A
WARM FRONT OF SATURDAY. THE NEXT COLD FRONT WILL THEN MOVE ACROSS
EASTERN KENTUCKY ON SATURDAY NIGHT. THE TIMING OF THIS SYSTEM IS
STILL A LITTLE UP IN THE AIR...HOWEVER THE MODELS ARE STARTING TO
LINE UP PRETTY GOOD. THERE WILL BE A MAJOR CHANGE IN AIR MASS BEHIND
THIS FRONT AND WE WILL KNOW THAT WINTER HAS OFFICIALLY ARRIVED.

ONE CONCERN FOR TODAY IS THAT THE FRONT WILL GET SHEARED OUT AND
LIMIT THE PRECIPITATION...HOWEVER STAYED WITH THE GFS AND ETA MOS POPS.
WE WILL ALSO BE MONITORING THE WINDS JUST BEHIND THE FRONT AS IT
MOVES ACROSS CENTRAL KENTUCKY. THE VERTICAL THETA SURFACES ON THE
TIME HEIGHT ARE INDICATING SOME WIND MIX DOWN POTENTIAL NEAR ADVISORY
CRITERIA. THE MOST LIKELY TIME FOR THIS TO OCCUR WOULD BE ONE HOUR
EITHER SIDE OF THE FRONTAL PASSAGE.

FOR TEMPERATURES...GENERALLY USED A MOS BLEND THROUGH SATURDAY AND
WENT COLDER THAN MOS ON SATURDAY NIGHT THROUGH MONDAY.

.LONG TERM.../FRIDAY NIGHT THROUGH THURSDAY/

TUESDAY A SURFACE HIGH WILL BE MOVING EAST...AS A DEVELOPING LOW
OVER THE NORTHERN PLAINS MOVES EAST. THE MODELS DIFFER ON THE
STRENGTH OF AN H5 TROF OVER THE PLAINS. THE GFS IS THE
DEEPEST...WITH THE ECMWF BEING THE WEAKEST. CMC IS IN BETWEEN.
GENERALLY FOLLOWED CLOSER TO A CMC/ECMWF BLEND...AS THE GFS SEEMS TO
BE OVERDEVELOPING THE H5 TROF AS IT MOVES EAST. THE SURFACE LOW
MOVES ACROSS THE OHIO VALLEY AND LOWER GREAT LAKES REGION TUESDAY
NIGHT INTO WEDNESDAY. THIS SYSTEM WILL DRAG A COLD FRONT THROUGH ON
WEDNESDAY. SHOULD SEE SOME TEMPERATURE RISE TUESDAY NIGHT WITH WAA
OUT AHEAD OF THIS SYSTEM. ATTM...IT APPEARS TEMPS ALOFT SUPPORT
MAINLY RAIN...WITH SURFACE TEMPS ABOVE FREEZING AS WELL...ALTHOUGH
THERE COULD BE A LITTLE SNOW MIXED IN AT THE ONSET. THIS SYSTEM WILL
PUSH EAST OF THE AREA WEDNESDAY EVENING. ON CHRISTMAS DAY...HIGH
PRESSURE SHOULD BUILD IN OVER THE REGION. A QUICK LOOK AT THE NEW 00Z
ECMWF WOULD INDICATE A WARM FRONT SETTING UP TO OUR SOUTH...AND
PUSHING THROUGH LATE IN THE DAY WITH TEMPS WARM ENOUGH FOR RAIN
SHOWERS. THIS 00Z SOLUTION APPEARS TO BE AN OUTLIER...AND PREFER TO
SIDE WITH THE 12Z ECMWF RUN SOLUTION. WILL KEEP THE FORECAST DRY
ATTM...AND LET DAY SHIFT EVALUATE ALL NEW 00Z GLOBAL MODEL AND HPC
DATA FOR FURTHER REVISION. WHAT ENSEMBLE DATA IS AVAILABLE AT THIS
EARLY HOUR...IT ALSO SUPPORTS A DRY FORECAST.

&&

.AVIATION.../12Z TO 12Z/...UPDATED

A WARM FRONT WAS LIFTING NORTH OF THE AREA...WITH A COLD FRONT TO
QUICKLY FOLLOW. WIND SHEAR CONTINUES...WITH 45 KT WINDS AT 1500 FT.
SOME OF THESE WINDS SHOULD BEGIN TO MIX DOWN TO THE SURFACE AFTER
14Z...WITH GUSTS REACHING 35 KT AT TIMES. EXPECTING PREDOMINANT VFR
EARLY THIS MORNING...WITH SOME TEMPO MVFR CONDITIONS. AS SHOWERS MOVE
IN AHEAD OF A COLD FRONT...EXPECTING PREDOMINANTLY MVFR
CONDITIONS...WITH SOME IFR JKL AND POINTS NORTH. SHOWERS SHOULD END
FROM WEST TO EAST THIS AFTERNOON AS FROPA OCCURS...LEAVING BEHIND
MVFR CIGS. THESE SHOULD LOWER TO BORDERLINE IFR AT LOZ AND SME
TONIGHT...WITH IFR EXPECTED AT JKL. THESE CIGS SHOULD LAST THROUGH
THE END OF THE TAF PERIOD. WINDS ARE ALSO EXPECTED TO SUBSIDE TOWARDS
23Z.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...JJ
LONG TERM....WJM
AVIATION...WJM
Hazardous weather outlook, Dec 19, 6:28 AM EST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
628 AM EST FRI DEC 19 2008

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-201430-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
628 AM EST FRI DEC 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

WIND GUSTS TO 40 MPH ARE EXPECTED THIS AFTERNOON ONE HOUR AHEAD OF
AND BEHIND THE PASSAGE OF A COLD FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HIGH WATER COULD BECOME A PROBLEM FOR EXTREME SOUTHEAST KENTUCKY
RIVERS AND STREAMS ON SATURDAY NIGHT AND SUNDAY. THE MAIN THREAT IS
ON THE CUMBERLAND RIVER AS ANOTHER SIGNIFICANT RAINFALL IS POSSIBLE
OVER THIS AREA.

SNOW SHOWERS ARE POSSIBLE ON SATURDAY NIGHT THROUGH SUNDAY AND
TUESDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JJ

CORRECTED TYPO

In the hours before

Special weather statement, Dec 19, 4:16 AM EST, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
416 AM EST FRI DEC 19 2008

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191730-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
416 AM EST FRI DEC 19 2008

A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM CENTRAL ILLINOIS THIS
MORNING TO EAST CENTRAL OHIO BY 1 PM TODAY. THIS LOW PRESSURE SYSTEM
WILL INCREASE THE PRESSURE GRADIENT...AND THIS WILL RESULT IN BREEZY
CONDITIONS THIS AFTERNOON. A COLD FRONT WILL EXTEND TO THE SOUTHWEST
FROM THE LOW PRESSURE SYSTEM. ABOUT ONE HOUR AHEAD OF AND ONE HOUR
BEHIND THE COLD FRONT...THERE IS THE POTENTIAL FOR STRONG WIND GUSTS
OF UP TO 40 MPH TO MIX DOWN TO THE SURFACE. RESIDENTS SHOULD TAKE
PRECAUTIONS AND TIE DOWN LOOSE OBJECTS THAT CAN BECOME AIRBORNE BY
THE STRONG WIND GUSTS. THE THREAT FOR THE WIND GUSTS TO 40 MPH WILL
BE MAINLY FROM 2 PM TODAY THOUGH 7 PM TONIGHT.

JJ
Local storm report, Dec 19, 9:10 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
910 AM EST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     NON-TSTM WND DMG MONTICELLO              36.84N 84.85W
12/19/2008                   WAYNE              KY   EMERGENCY MNGR

            A COUPLE OF TREES WERE DOWN ON HIGHWAY 92 WEST NEAR
            MONTICELLO.

&&

SCHOETTMER

Nearby

Wind Advisories in Kentucky, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.